# SDR DL72S980088

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65233332
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER RUDDER WAS FOUND WITH MULTIPLE CRACKS ON THE RT SKIN PANEL BETWEEN RS 220 AND 242.  THE PANEL WAS ORIGINALLY A BONDED ALUMINUM ASSEMBLY WITH BEADED STIFFENERS, BUT HAD BEEN PREVIOUSLY REPLACED WITH A REPAIR PANEL OF DIFFERENT CONSTRUCTION.  THE PANEL HAS BEEN REPLACED WITH A NEW SKIN PANEL WITH ANGLE STIFFENERS IN PLACE OF THE ORIGINAL BEADS.  THE REPAIR HAS BEEN ACCOMPLISHED PER ER/A 363680-14, REV A.
